Nebraska, 2016

Hail and Damaging Winds in Nebraska, September 4 to 5, 2016

September 4 to 5, 2016 · NWS LBF · 13 events in 3 counties and zones

Scattered severe thunderstorms developed across western and southwest Nebraska and pushed northeastward during the evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Scattered severe thunderstorms developed across western and southwest Nebraska and pushed northeastward during the evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Sep 4, 5:19 PM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 4, 5:19 PM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
619 PM CDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 336 PM CDT Sun Sep 4 2016

A bit of a tricky forecast in store for central Nebraska for
tonight. A cold front will move across the region tonight, resulting
in thunderstorms. A few showers/storms have already started to
develop across the western panhandle and southern South Dakota.
However, confidence is low in track of the storms and where the
greatest coverage will be. A couple models are even hinting at this
system eventually turning into a MCV. Current thinking though is
that storms will remain in a line/scattered storms initially,
possibly turning into an MCV late tonight as the storms move
further eastward into eastern Nebraska. Confidence in a MCV is low
at this time though. The areas to the north and west are expected
to see the strongest storms and highest rainfall. Across the
north, fairly decent muCAPE (2000 J/kg) as well as good LCL to LFC
mean RH is present. Combined with steep low level lapse rates and
wind shear, the environmental set up is good for some fairly
strong to severe storms tonight. Main threat with the storms will
be hail, strong winds, and even an isolated tornado. At this time,
North Platte has launched a 21Z weather balloon so we can get a
better handle on the near term environment and how this system
will progress tonight. In addition, in anticipation of an active
night, SPC has issued a severe thunderstorm watch until 11 pm CDT
(10 pm MDT), for all areas of the forecast area west of basically
US-83 (with Brown and Keya Paha counties included).

For Monday, storms move off to the east by early morning. Most
locations should see a dry Labor Day with only a slight chance of
some storms across the northern counties as a low pressure system
moves across South Dakota. These showers will develop further south
in the forecast area by late Monday afternoon (after 4pm) however,
pops less than 20 percent are only expected before 7pm. High
temperatures range from the low 80s across the north to the low 90s
across the south.

.LONG TERM...(Monday night through Sunday)
Issued at 336 PM CDT Sun Sep 4 2016

Monday Night through Wednesday: Western and north central NE will
remain under southwest flow aloft through the period until
Wednesday afternoon when flow aloft transitions to a more westerly
and zonal flow. The persistent upper level trough will be present
over the western CONUS into California and the Intermountain West
tomorrow night while a upper level ridge will be downstream over
the Lower Mississippi Valley into the Ohio Valley and Lower Great
Lakes. By Wednesday, the 500 hPa long wave trough will become less
amplified and lift northeastward into the Central Plains as
ridging shifts to the Middle Atlantic.

Morning lows will be above seasonal normal values tomorrow night
and Tuesday night. Lows will generally be 4 to 12 degrees above
northwest to southeast across the forecast area with lower 50s-mid
60s and lower 50s-lower 60s expected, respectively. This could be
attributable to cloud cover and elevated winds that are
anticipated Monday and Tuesday nights. Highs will range from below
normal temperatures across western NE, by 2 to 8 degrees, to near-
slightly above normal highs in the extreme southeast portion of
the forecast area Tuesday. Near to slightly above normal highs are
expected Wednesday

Isolated to scattered rain showers and thunderstorms possible
across portions of the forecast area Monday evening and overnight.
The forecast area will be positioned within a belt of enhanced
southwesterly winds at the start of the period, 35-45 kts, while a
weak short wave trough is expected to move northeast through the
central High Plains early Monday night. Meanwhile, a surface
trough and associated frontal boundary is expected to be oriented
from extreme southwest NE to southeast SD/northeast NE extending
from a surface low in northeast CO. A weak dry line is expected to
extend SSW-S from the trough at the beginning of the period.

Current thinking is that the trough and frontal boundary will be
the main focus for showers/thunderstorms. Thereafter, overnight
chances will be influenced by a low level jet that is expected to
develop, the nose of which will be near south central NE, that is
expected to be into or over nearby frontal boundary. Instability
should be supportive overnight, especially with respect to MUCAPE,
along with vertical wind shear. Current thinking is that there is
the possibility for increased chances overnight as mid-level lapse
rates stay favorable with convective development transitioning
into a convective system. Further, moisture will be favorable
Monday Night also. Though there are apparent differences with
guidance, precipitable water is expected to be somewhere between
1.25-1.5 inches across portions of the forecast area outside of
western NE, with values nearing or exceeding 150% of normal, more
so as one approaches central NE. Of which, the NAM is more moist
in the column compared to the GFS Monday night, however, the
latter still forecast precipitable values between 125-150% percent
of normal. As such, there will be potential for locally heavy rain
with showers/thunderstorms given the setup tomorrow night. Of
note, SPC Day 2 Outlook has a portion of the forecast area in a
SLGT risk area in the far northeast, with a marginal risk area
across roughly the eastern half of the forecast area. This seems
appropriate given location of features.

By Tuesday, the upper level trough will have lifted some, and
will be more over the central Great Basin/Intermountain west with
southwesterly flow still in place. A marginal risk for strong or
severe thunderstorms will be present, as highlighted by the SPC
Day 3 Outlook, mainly over the southeast-third of the forecast
area. The aforementioned trough will have shifted south in the
meantime. The trough is expected to then deepen and sharpen
Tuesday afternoon across the extreme southeast portion of the
forecast area extending from central CO. Cooler high temperatures
will prevail on Tuesday compared to Monday as cooler air pushes
into western and north central NE Tuesday Night with the frontal
boundary through much of the area by Tuesday morning. There will
be increased chances for showers/thunderstorms as instability
stays enhanced along the trough and associated frontal boundary,
where it is expected again that development will be focused. The
boundary will not move much Tuesday-Tuesday Night. Best chances
for precipitation looks to be in the Tuesday Night period as
another disturbance aloft moves through within the southwest flow.
Moisture content remains elevated, with precipitable water
expected to exceed 1.25 inches again across much of the forecast
area Tuesday Night. Again, locally heavy rain will be possible
with showers/thunderstorms and activity is possible to continue
later into the night. On Wednesday, PoPs were decreased some with
chances diminishing Wednesday afternoon. Wherein, the
aforementioned frontal boundary is expected to be east of the
forecast area and weakened some Wednesday.

Wednesday Night through Sunday: Flow aloft transitions and becomes
zonal Wednesday through Thursday Night, however, deterministic
guidance begins to show more apparent differences in the large
scale pattern Thursday night through Friday night. Specifically,
the ECMWF has an amplified trough developing over the eastern
Central Plains and middle Mississippi valley Friday. Meanwhile,
the upper wave is a bit slower and less pronounced in the GFS.
Current thinking is that a westerly to west northwest flow will
prevail Friday into the weekend. Wednesday Night and beyond, there
is an opportunity or two for increased chances of
showers/thunderstorms, mainly outside of western Nebraska,
specifically Thursday Night-Friday. Highs are expected to trend
in the direction of near to slightly below normal Thursday through
Saturday. Lows in the extended will generally be above normal,
with Friday Night being the exception. Wherein, Friday and Friday
night are expected to be the coolest part of the period with below
normal highs expected Friday and near normal lows expected Friday
night. This could be attributable to a cold front that is expected
to move southeast Friday and is anticipated to result in a cooler
high and low temperatures. While some timing differences remain,
confidence has increased in this frontal passage. Highs then
trend near to slightly above normal on Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 619 PM CDT Sun Sep 4 2016

Showers and thunderstorms are ongoing west of Ogallala through
Gordon. This activity will develop northeast and may impact the
KLBF and KVTn terminals after 01z until 06z. After 06z...the
activity should move northeast of the terminals. There is also a
chance for some light fog development and mvfr ceilings across
KVTN early Monday morning. VFR conditions return by late morning
to KVTN.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kulik
LONG TERM...ET
AVIATION...Roberg
Hazardous weather outlook, Sep 4, 2:47 PM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT SUN SEP 4 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-052100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 PM CDT SUN SEP 4 2016 /247 PM MDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A
SURFACE LOW PRESSURE MOVES ACROSS THE DAKOTAS. WHILE LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT, AN ISOLATED TORNADO
COULD ALSO BE POSSIBLE. SEVERE THUNDERSTORM WATCH 465 IS IN
EFFECT UNTIL 11PM CDT (10PM MDT) FOR MOST OF WESTERN NEBRASKA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE SEVERE RISK WILL SHIFT EAST INTO NORTH CENTRAL NEBRASKA LATE
MONDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH. THE
AREA IS GENERALLY EAST OF A LINE FROM VALENTINE TO IMPERIAL.
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS CONTINUE TO BE THE
MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
ALL OF WESTERN NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KULIK

In the hours before

Local storm report, Sep 4, 6:02 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     6 NNW ARTHUR            41.65N 101.74W
09/04/2016  E60 MPH          ARTHUR             NE   PUBLIC

&&

SNIVELY
Special weather statement, Sep 4, 6:36 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT SUN SEP 4 2016

NEZ026-038-050115-
CUSTER NE-BLAINE NE-
736 PM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHWESTERN
CUSTER...SOUTHEASTERN THOMAS AND NORTHEASTERN LOGAN COUNTIES UNTIL
815 PM CDT...

AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF DUNNING...OR 22 MILES NORTHEAST OF STAPLETON...MOVING
NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWSTER...DUNNING AND LINSCOTT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 228 AND 253.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL AND WEST CENTRAL NEBRASKA.

LAT...LON 4191 9972 4156 10001 4161 10025 4173 10025
      4175 10027 4201 10026
TIME...MOT...LOC 0036Z 201DEG 33KT 4164 10013

KULIK
Local storm report, Sep 4, 6:40 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     6 SE WHITMAN            41.98N 101.45W
09/04/2016  E60 MPH          GRANT              NE   PUBLIC

            TREES BENDING OVER WITH SMALL LIMBS BROKEN OFF

&&

SNIVELY
Special weather statement, Sep 4, 7:19 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT SUN SEP 4 2016

NEZ005-024-025-094-050200-
EASTERN CHERRY NE-WESTERN CHERRY NE-THOMAS NE-HOOKER NE-
819 PM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHWESTERN
THOMAS...NORTHEASTERN GRANT AND NORTHERN HOOKER COUNTIES UNTIL 900 PM
CDT/800 PM MDT/...

AT 819 PM CDT/719 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF KILGORE TO
10 MILES NORTHEAST OF WHITMAN. MOVEMENT WAS NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VALENTINE...MULLEN...SENECA...VALENTINE NATIONAL WILDLIFE REFUGE...
MERRITT RESERVOIR...BROWNLEE...CROOKSTON...
HIGHWAY 97 CROSSING BIG CREEK...SEVENMILE HILL...
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...WEIR...GIANT HILL...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...KELSO...MARSH FLAT...
SPARKS...HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
HIGHWAY 83 CROSSING GOOSE CREEK AND SMITH FALLS STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 213.
 HIGHWAY 2 BETWEEN MILE MARKERS 165 AND 197.
 HIGHWAY 97 BETWEEN MILE MARKERS 66 AND 141.
 HIGHWAY 12 BETWEEN MILE MARKERS 1 AND 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR NORTH CENTRAL AND WEST CENTRAL NEBRASKA.

LAT...LON 4299 10020 4202 10069 4202 10143 4209 10143
      4300 10084
TIME...MOT...LOC 0119Z 245DEG 40KT 4297 10080 4211 10136

JACOBS
Special weather statement, Sep 4, 7:36 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT SUN SEP 4 2016

NEZ025-036-037-050215-
THOMAS NE-LOGAN NE-MCPHERSON NE-
836 PM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...EASTERN
MCPHERSON AND NORTHERN LOGAN COUNTIES UNTIL 915 PM CDT...

AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRYON...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRYON...RINGGOLD...HIGHWAY 83 CROSSING THE DISMAL RIVER...
SHANKLIN BLUFF AND BROWN LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 202 AND 217.
 HIGHWAY 97 BETWEEN MILE MARKERS 22 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4158 10025 4157 10026 4145 10091 4159 10104
      4196 10044
TIME...MOT...LOC 0136Z 235DEG 42KT 4157 10090

JACOBS
Local storm report, Sep 4, 7:50 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     2 E TRYON               41.56N 100.91W
09/04/2016  E60 MPH          MCPHERSON          NE   PUBLIC

            TREES BENDING OVER FROM THE WIND. PEA SIZE HAIL ALSO
            REPORTED

&&

SNIVELY

The radar

The North Platte radar (KLNX), 92 km away, was scanning. The volume nearest the first event began at 01:54 UTC.

Open the radar archive at this moment

Event by event

11 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Lincoln

When
September 4, 7:55 PM CST
Where
Lincoln County, (Lbf)bird Fld North
Measured
1 in hail
Reported by
Public
Coordinates
41.130, -100.680

Thunderstorm Wind, Frontier

When
September 5, 5:45 PM CST
Where
Frontier County, 5.55 mi NW of Hugh Butler Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.430, -100.770

Winds estimated at 60 mph.

Hail, Frontier

When
September 5, 5:55 PM CST
Where
Frontier County, 9.81 mi SSW of Curtis
Measured
1 in hail
Reported by
Public
Coordinates
40.510, -100.620

Hail, Hayes

When
September 5, 6:50 PM CST
Where
Hayes County, 9.71 mi SSE of Hayes Center
Measured
1.25 in hail
Reported by
Public
Coordinates
40.390, -100.950

Reports of 50 mph wind and 0.90 inches in rainfall along with 1.25 inch hail.

Hail, Frontier

When
September 5, 6:51 PM CST
Where
Frontier County, 8.38 mi SW of Harry Strunk Lake
Measured
1 in hail
Reported by
Public
Coordinates
40.350, -100.360

Hail, Frontier

When
September 5, 7:06 PM CST
Where
Frontier County, Harry Strunk Lake
Measured
1.75 in hail
Reported by
Public
Coordinates
40.420, -100.230

Hail, Frontier

When
September 5, 7:15 PM CST
Where
Frontier County, Harry Strunk Lake
Measured
1.5 in hail
Reported by
Public
Coordinates
40.420, -100.230

Hail, Frontier

When
September 5, 7:23 PM CST
Where
Frontier County, 0.87 mi SE of Harry Strunk Lake
Measured
1 in hail
Reported by
Public
Coordinates
40.410, -100.220

Hail, Frontier

When
September 5, 7:44 PM CST
Where
Frontier County, 9.67 mi S of Eustis
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.530, -100.030

Report of 1.00 inch hail along with wind gust up to 55 mph.

Thunderstorm Wind, Frontier

When
September 5, 7:45 PM CST
Where
Frontier County, 3.81 mi NE of Stockville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.570, -100.330

Report of pea size hail along with trees bending over from the wind.

Hail, Lincoln

When
September 5, 8:02 PM CST
Where
Lincoln County, 1.38 mi S of Keith
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.080, -100.580

Hail, Frontier

When
September 5, 8:18 PM CST
Where
Frontier County, 4.15 mi S of Eustis
Measured
1 in hail
Reported by
Public
Coordinates
40.610, -100.030

Hail, Lincoln

When
September 5, 8:24 PM CST
Where
Lincoln County, 6.41 mi NNE of (Lbf)bird Fld North
Measured
1 in hail
Reported by
Public
Coordinates
41.220, -100.650

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2016Every state in 2016This day in weather historyWarnings in Nebraska, September 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 659859, 659637, 659636, 659777, 659640, 659641, 659758, 659759, 659762, 659764, 659771, 659775, 659858.